Regularization of Kepler problem in K-spacetime

Partha Guha, E. Harikumar, N. S. Zuhair

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we regularize the Kepler problem on K-spacetime in several different ways. First, we perform a Moser-type regularization and then we proceed for the Ligon-Schaaf regularization to our problem. In particular, generalizing Heckman and de Laat [J. Symplectic Geom. 10, 463-473 (2012)] in the noncommutative context, we show that the Ligon-Schaaf regularization map following from an adaptation of the Moser regularization can be generalized to the Kepler problem on K-spacetime.

Original languageBritish English
Article number112501
JournalJournal of Mathematical Physics
Issue number11
StatePublished - 1 Nov 2016


Dive into the research topics of 'Regularization of Kepler problem in K-spacetime'. Together they form a unique fingerprint.

Cite this